# SDR CALA2019041900609

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE PANEL AT FR35 ALL OPEN FASTENER HOLES BETWEEN Y765 A ND Y1535 WITH THE EXCEPTION OF NR 3 AND 8-13 PRODUCED CRACK INDICA TIONS DURING ABHEC BOLT HOLE INSP. LH PRESSURE PANEL REPAIRED IAW ECRA 5331-02356.  ACCOMPLISHED A PERMANENT REPAIR AT FUSELAGE FR35-36 RH PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02356.
